Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Mole near thigh, vein tumor. On kelo-cote cream. Side effects? Surgery?

In 2011 April I found in my thigh, under my ass a mole ( vein tumor ). A dermatologist examined, she said, the mole (vein tumor) is too big, she doesn t surgery. She written me a surgery later 2 weeks. Then, the mole (vein tumor) was smaller, but the surgeon said, he will me surgery. He didn t asked biopsy . After 2 months the surgery my sore was bigger and I had pain. I come back to surgeon, the doctor told me, this is keloid. I got from him a cream, and I come back to plastic surgery . In November and December I got a Kenalog-injection. I didn t get more, cause I had a lot of side effects. In 2012 February the doctor surgery me again. After the surgery I have bigger pains. I got from him Kelo-Cote cream. In June, October, November and December I got newer Kenalog- injections . My pain is still big. I don t know what I have to do. Please, help me! What I have to do?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing ot us.
I undersand from the description that you gave you are having keloids at the site of surgery. keloids as such should not be surgically excised.
You have mentioned that you developed side effects with steroid injections. Steroid injections when given in keloid lesions do not as such cause any systemic side effect, however locally can cause depigmentation and atrophy.
The best treament in your case would be intralesional steroid injections either mixed with hylase or flourouracil drug for better results. Similarly adding cryotherpay prior to giving injections, improve results.
YOu may continue with kelocote. also meet a qualified dermatologist nearby to discuss these procedures.
Hope that answered your query.

take care

Dr kalpana pathak

Take care
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor